# SDR MASA20211213611

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH690334129
- Part serial: NA
- Condition: Corroded
- Location: Fs661+16fs661+32
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE LBL9.00 CENTER FUSELAGE FLOOR BEAM BETWEEN FS661+16-FS661+32 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-31-43-001-A03, FIG. 53-61-43-991-801, ITEM 2A (REV. 33 DATED JUN. 25, 2017). DEFECT LOCATION: FS 661+16-FS661+32, LBL 9
